# SDR AALA201609309031

- Difficulty date: September 23, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 46,271 hours, 26,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT HAND SIDE BOX BEAM UPPER FLANGE AFT 2 FASTENER HOLES HAVE CRACK INDICATIONS AT FR 43 AND -Y1622.  REPAIRED BOX BEAM PER EO 5315Y066.
